Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 57, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 57, Number 6 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 57, Number 6 (1951)
Bull. Amer. Math. Soc. 57 (1951)
More Information
Full-text PDF Free Access     Request Permissions
On the existence of plane curves with prescribed singularities
Gerald B. Huff.
Bull. Amer. Math. Soc. 57 (1951), 411-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044147
The asymptotic density of sequences
Ivan Niven.
Bull. Amer. Math. Soc. 57 (1951), 420-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044561
Isomorphisms of Infinite-dimensional analogues of the classical groups
c. E. Rickart.
Bull. Amer. Math. Soc. 57 (1951), 435-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045127
The summer meeting in Minneapolis
J. W. T. Youngs.
Bull. Amer. Math. Soc. 57 (1951), 449-494
More Information
Full-text PDF Free Access     Request Permissions
Notes
Bull. Amer. Math. Soc. 57 (1951), 504-511
More Information
Full-text PDF Free Access     Request Permissions
New Publications
Bull. Amer. Math. Soc. 57 (1951), 512-513
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 57
Bull. Amer. Math. Soc. 57 (1951), 514
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 51
Bull. Amer. Math. Soc. 57 (1951), 514
More Information
Full-text PDF Free Access     Request Permissions
Index of volume 57
Bull. Amer. Math. Soc. 57 (1951), 515-520
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

contributions to the theory of games, by H. W. Kuhn and A. W. Tucker.
Reviewer: J. Wolfowitz
Bull. Amer. Math. Soc. 57 (1951), 495-497
Review information
Full-text PDF Free Access
Hydrodynamics, a study in logic, fact, and similitude, by Garrett Birkhoff.
Reviewer: J. J. Stoker
Bull. Amer. Math. Soc. 57 (1951), 497-499
Review information
Full-text PDF Free Access
Introduction à la géométrie non euclidienne par la méthode élémentaire, by G. Verriest.
Reviewer: H. S. M. Coxeter
Bull. Amer. Math. Soc. 57 (1951), 499-500
Review information
Full-text PDF Free Access
Tensor calculus, by J. L. Synge and A. Schild.
Reviewer: John DeCicco
Bull. Amer. Math. Soc. 57 (1951), 500-502
Review information
Full-text PDF Free Access
Gelöste und ungelöste mathematische Probleme aus alter und neuer Zeit, by Heinrich Tietze.
Reviewer: Paul R. Halmos
Bull. Amer. Math. Soc. 57 (1951), 502-503
Review information
Full-text PDF Free Access
The hodograph method in gas dynamics, by A. G. Ghaffari.
Reviewer: C. C. Lin
Bull. Amer. Math. Soc. 57 (1951), 502
Review information
Full-text PDF Free Access